Just looking for a little bit of assurance from someone that what I’m experiencing may be temporary & what I might be able to do about it.
I’ve been on 100mcg of Levothyroxine for well over a year (was on 75mcg prior to that) but, due to a recent blood test (I did it myself via Blue Horizons), my GP has reduced back down to 75mcg. The rationale when looking at my test results seems sound but I reduced the dose on Saturday morning (so today is day 3 on the reduced dose) & I feel very hypothyroid! I feel very dizzy, like I might faint, spacey, exhausted, sweaty, bit depressed and brain dead (I had to read sentences 4-5 times at work today for the info to sink in!).
Test results as follows:
TSH - 0.01 (0.27 - 4.20) - LOW
T4 total - 121.0 (66 - 181)
Free T4 - 31.10 (12.0 - 22.0) - HIGH
Free T3 - 4.59 (3.1 - 6.8)
Anti-Thyroidperoxidase abs - 153.0 (<34) - HIGH
Anti-Thyroglobulin Abs - 117 (<115) - HIGH
I’ve got an important meeting tomorrow morning & im thinking of cutting a 25mcg in half & taking half of that along with the 75mcg (87.5mcg in total as opposed to 75mcg). Basically I’m wondering if I should reduce the dose slightly less than 25mcg to start with (as my body is not coping with the 25mcg reduction)....or whether I should just tough it out & see where i am in a few weeks time? I wonder if this would be a bit gentler on my system?...Whatever approach I take, I will of course have my bloods done again in 6 weeks time.
Thanks for reading & any help, ideas or advice is very much appreciated!